MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93900
Medical Device Problem Codes Crack (1135); Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: 5.Precautions ¿ juvéderm® ultra plus xc is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.8.Instructions for use b.Health care professional instructions 8.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.
 
Event or Problem Description
Healthcare professional reported the event of during patient injection with one syringe of juvéderm® ultra plus xc the needle disengaged, the luer lock cracked, and product spilled out at the luer lock.Patient contact was made.No injury to the patient or injector was reported.The needle from the package was used.This was the initial use of the syringe.

Brand Name
JUVEDERM ULTRA PLUS XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key7151106
Report Number3005113652-2017-01687
Device Sequence Number10996205
Product Code LMH
UDI-Device Identifier30888628000104
UDI-Public30888628000104
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2017
Device Catalogue Number93900
Device Lot NumberH30LA50493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR